Weener-Hopf multidimensional equations with variable symbols
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1992), pp. 23-28
Cet article a éte moissonné depuis la source Math-Net.Ru
The article is devoted to the research of a class of multipoly-dimensional equations of Weener-Hopf: at general assumptions imposed on the kernel of operators in question, their Friedholmity in the row of functional spaces is proved.
@article{UZERU_1992_1_a2,
author = {S. A. Hassan},
title = {Weener-Hopf multidimensional equations with variable symbols},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {23--28},
year = {1992},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1992_1_a2/}
}
S. A. Hassan. Weener-Hopf multidimensional equations with variable symbols. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1992), pp. 23-28. http://geodesic.mathdoc.fr/item/UZERU_1992_1_a2/
[1] R. L. Shakhbagyan, “Integralnye uravneniya v poluprostranstve”, DAN Arm. SSR, X:1 (1966), 9–14
[2] R. L. Shakhbagyan, “Integralnye uravneniya v svertkakh s peremennym simvolom”, Izv. NAN Armenii. Matematika, 3:1 (1968), 52–57 | MR | Zbl
[3] by Л. А. Люстерник, В. И. Соболев Elementy funktsionalnogo analiza, GITTL, 1951 | MR
[4] I. Ts. Gokhberg, M. G. Krein, “Sistemy integralnykh uravnenii na polupryamoi s yadrami, zavisyaschimi ot raznosti argumentov”, UMN, 13:2(80) (1958), 3–72 | MR | Zbl